Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Has Anyone Had Side Effects Like These?? stjames

Posted by Dinah on March 14, 2003, at 20:38:10

In reply to Re: Has Anyone Had Side Effects Like These??, posted by stjames on March 14, 2003, at 18:54:41

Really? Risperdal made me very slightly manic and sharp as a tack. I could have used it as a performance enhancer. It also completely took away my appetite. Low dose tho. Maybe it's different at higher doseages.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Dinah thread:209144
URL: http://www.dr-bob.org/babble/psycho/20030310/msgs/209193.html